MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18,EA

Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18,EA
Catalog Number MSCBUB1818H
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "air bubbling from one of the seams in the cushion holes.".
 
Additional Manufacturer Narrative
The customer provided a movie of the replacement cushion with "air bubbling from one of the seams in the cushion holes" and stated "this is the third one to fail." medline reviewed the video provided; no lot number was available, so medline was unable to send a request to the vendor to review the production records.The complaint was confirmed from the video provided.The investigation noted this was an issue in the 2nd quarter of 2024 and that the vendor determined the maintenance frequency for the molds was too low and long term withstand voltage tests pressure was too low; it was unclear without the lot number if this cushion was manufactured before the vendor made changes, so medline will continue to monitor with quarterly trend reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,PRE-INFLATED,BUBBLE,18X18,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50913606
Report Number1417592-2026-51818
Device Sequence Number17485273
Product Code KIC
UDI-Device Identifier00888277720049
UDI-Public00888277720049
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB1818H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown